# SDR SWIA201437049

- Difficulty date: February 2, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 30,417 hours, 25,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27, FLOOR SUPPORT CAP HAS CORROSION AT NUTPLATE HOLES BETWEEN BS 589 AND 621. C-CHECK, R & R FLOOR SUPPORT CAP IAW REO AND SRM.
